# SDR USAABB00031

- Difficulty date: March 7, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Idg
- Part number: OMP42601
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 48 - AFTER TAKEOFF FROM PIT, CREW RECEIVED A FLICKERING E/M 'R GEN DRIVE' AND THE ASSOCIATED LIGHT.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED A LEAKING IDG SERVICE FITTING.  (M)
